# SDR ABXA20150930159

- Difficulty date: September 30, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 80,952 hours, 19,073 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 654T039135
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ACCESS PANEL 552AB HAS CORROSION ON AFT INBD FLANGE UPPER SIDE.  GAINED ACCESS & REMOVED LOWER TE CHORD AT WS 157 - 228.  INSTALLED NEW CHORD PN 654T0391-35 & REINSTALLED PANELS IAW DWG 113T1400 & SRM CH51-40-02-PAR 7.  CORRODED, PART NAME CHORD, PN 654T0391-35, SN NSN, STRINGER & WS LOCATION FROM 157 - 282.  ACFT WAS GROUNDED.
